# SDR UG82002F00010

- Difficulty date: October 11, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N5102
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 551
- Engine: Rroyce BR700710A110
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653154
- Condition: Malfunctioned
- Location: Lt Fire Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED, DUE TO A RED LT LOOP "B" OVERHEAD LEGEND AND ASSOCIATED CAS MESSAGE.  PERFORMED ENGINE FIRE WARNING SYSTEM MALFUNCTION CHECKLIST.  SYSTEM CHECKED PROPERLY.  LT FIRE CONTROL BOX MALFUNCTIONED, REPLACED LT FIRE CONTROL BOX.  OPERATION NORMAL.
